# SDR IPXA2015011685327

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO MLG FAILED TO RETRACT SYS NR 2 WAS SELECTED AND ECAM PROCEDURES FOLLOWED, BUT MLG FAILED TO RETRACT.  VERIFIED LANDING GEAR HANDLE WOULD NOT GO PAST INTERLOCK POSITON IN SYS 1 OR 2.  DURING NORMAL GEAR RETRACTION.  R & R LANDING GEAR CONTROL WITCH UNIT, 2GA, IAW MM 32-31-11-04.  PERFORMED SUCCESSFUL NORMAL GEAR RETRACTION IN SYS 1 AND 2 IAW MM 32-31-08-01B-050.
